# SDR EISA95297

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE LEFT WING RIB 629 LOWER CHORD HAS A CRACK AT THE THIRD STRINGER FROM THE END, CRACK LENGTH WAS 1 INCH.  STOP DRILLED CRACK.  FABRICATED DOUBLER AND INSTALLED IAW B727 SRM 57-10-2, 51-20-4.  (M)
